advertisement
Question
Posted by: Alex | 2012-03-14

Zopax

I have taken Zopax as directed on the package provided and I have not found an improvement in my mood or any lessening of my anxiety. I am at work and I would like to know if I should take another one?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Alex

Zopax is a benzodiazepine and cause severe drowsiness and sleepiness. Ask your doctor to change the Zopax to Cipralex and Ativan SL 1mg. The Ativan should only be taken for the first two weeks until Cipralex starts working to control your anxiety. Cipralex is a very safe product to use and good results can be achieved in the treatment of anxiety.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement